# SDR TRBA201128003

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N431
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,030 hours, 32,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON WHEN THE SWITCH IS IN THE ARM POSITION.   R & R BATTERY PACK, FIN 61WLA IAW JIC 33-51-21.  OPS CHECKED AND FOUND WORKING PROPERLY IAW EX-335000 OPT 100000-01.
